TED'S REMEDIES NEEDED FOR POST-ANTIDEPRESSANT SEXUAL DYSFUNCTION
I have read many of your contributions on earthclinic and have been impressed by the breadth of your knowledge. Myself and many others have experienced unremitting sexual dysfunction following use of ssri antidepressants such as prozac which persisted indefinitely even after discontinuing the drugs. In particular many of us have found the sexual dysfunction is characterized by genital anaesthesia, a greatly increased refractory period (I am a 26 year old man and whereas in the past I would be able to resume lovemaking after less than an hour of rest now that time has stretched to up to a day), loss of morning erections, delayed ejaculation as well as non-existent libido.
In my particular case I got a test shortly after developing these problems while on lexapro (a ssri). The tests showed my prolactin levels had shot up. However even after the prolactin levels returned to normal after quitting the ssri, the sexual symptoms were unabated.
I have tried herbal aphrodisacs such as maca, rhodiola and if anything these make it worse.
Many of us are suffering greatly and running out of potential cures to try so I would be very grateful if you could supply us with a natural cure we could try to improve our condition.
San Francisco, Ca